# SDR 2SEG2014FA0000408

- Difficulty date: June 27, 2014
- Submitted: June 27, 2014
- Operation: General aviation
- Aircraft: N8564S
- Make and model: Airtrc AT301
- Aircraft serial: 3010161
- Aircraft time: 10,616 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: NAS150DH52
- Condition: Broken
- Location: Mlg
- Part time: 1,553 hours
- Stage of operation: AG
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A TAKEOFF ROLL, PILOT HEARD A POP AND THE ACFT PULLED HARD TO THE LT AND LEFT THE RUNWAY AND ENDED UPSIDE DOWN.  THE LEFT MLG FORWARDED ATTACH BOLT BROKE AND ALLOWED THE LT MLG TO COME LOOSE AND CAUSED THE LEFT "PULL" OF THE ACFT.  THIS BOLT ACCORDING TO THE ACFT RECORDS HAD 1553 HOURS  TIME IN SERVICE.  THE MFG RECOMMENDS A REPLACEMENT OF 600- 1000 HOURS TIME IN SERVICE FOR THIS BOLT.
